Skip navigation
   
 
Scholarly Communication
Contacts

Anomalous dimension of gluonic operator in polarized deep inelastic scattering at O(1/N-f)

Bennett, J.F. and Gracey, J.A. (1998) Anomalous dimension of gluonic operator in polarized deep inelastic scattering at O(1/N-f). Physics Letters B, 432 (1-2). pp. 209-214. ISSN 0370-2693

[img]Postscript (Requires a viewer, such as GSview)
63Kb
[img]
Preview
PDF
124Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We compute the O(1/N-f) correction to the predominantly gluonic flavour singlet twist-2 anomalous dimension used in polarized deep inelastic scattering. It is consistent with known two loop perturbation theory and we determine the three loop contribution at O(1/N-f). The treatment of the epsilon-tensor in the large N-f d-dimensional critical point formalism is also discussed.

Item Type:Article
Additional Information:LTH 424. arXiv Number: arXiv:hep-ph/9803446v1. Available online 20 October 1998. Issue: 23 July 1998.
Uncontrolled Keywords:TO-LEADING ORDER; QCD; PROTON
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(98)00627-3
Related URLs:
Refereed:No
Status:Published
ID Code:643
Deposited On:02 Dec 2008 10:00
Last Modified:20 May 2011 09:25

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students